# SDR IXXA20180604025

- Difficulty date: May 11, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 70,025 hours, 20,137 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 113T167427
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL SUPPORT ANGLE WAS CORRODED, WS 875.  FOUND TO BE BEYOND LIMITS.  AIRCRAFT GROUNDED.  INSTALLED A NEW SUPPORT ANGLE IAW DWG 1136-164,  AND EWO 47322.
